# SDR SWAA2024083015353

- Difficulty date: July 22, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT SUPPORT CLIP CRACKED BELOW Z CHANNEL @ S-26R STA 500C MKD DOT<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT SUPPORT CLIP BELOW Z CHANNEL @ S-26R STA 500C PER SRM 51-40-02-0G-0;[02] RII VERIFIED STEP 1 AUDIT C/W REF MPM 52-02-02
